# SDR TWAA0006606

- Difficulty date: April 24, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN CABIN, LT AFT LAV AT STA 983, LBL 53, FLOOR SUPPORT ANGLE HAD MARKED CORROSION.  REMOVED CORROSION AND CLEANED AREA PER SPM 6-80-1.  TREATED PER SRM 51-10-3.
